# SDR SWAA2024052877673

- Difficulty date: April 21, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N473WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33832
- Aircraft time: 65,755 hours, 39,229 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Access Panel
- Part number: UNKNOWN
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCESS PANEL 193B HAS AN ELONGATED HOLE R/H SIDE ALF DOT 068<[01] APPLIED PERMANEMT REPAIR ON DAMAGE AREA AS MARKED ON PANEL #193B AS PER B737 SRM 51-70-04-2R-9 PARAG 4-D-M; MATERIAL USED: PO#2061896; PO#1690463; TOOL USED: HOT BONDER ID170006; DUE DATE 06-07-24.APPLIED TOPCOAT ON ACCESS PANEL 193B REF B-737 AMM 51-21-73-370-803;[02] VERIFIED STEP 1
